Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On small zeros of Dirichlet $ L$-functions

Author: Peter J. Weinberger
Journal: Math. Comp. 29 (1975), 319-328
MSC: Primary 10H10; Secondary 10-04
MathSciNet review: 0376564
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A method is given for calculating the value of Dirichlet L-functions near the real axis in the critical strip. As an application, some zeros for zeta functions of complex quadratic fields are calculated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10H10, 10-04

Retrieve articles in all journals with MSC: 10H10, 10-04

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society